# SDR ASAA2024032048560

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36365
- Aircraft time: 25,596 hours, 8,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320157
- Part serial: NA
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES AND DENT FOUND DURING WALK AROUND LOCATED ON THE LEFT SIDE OF THE AIRCRAFT-HALFWAY BETWEEN TH PLUG DOOR AND L2 DOOR. GROUNDED - YES. DENTS AND SCRATCHES AT STA 807 520L-521L ARE GOUGED AND 0.035 DEEP- OUT OF ALLOWABLE LIMITS IAW SRM 53-00-01-1A-1. CUT OUT DAMAGE AND FABBED REPAIR DOUBLER, TRIPLER, AND FILLER IAW SRM 53-00-01-2R-36. ALODINED IAW SRM 51-20-01. PRIMED IAW BOEING SOPM 20-44-04. INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-00-01-2R-36. PAINTED IAW SRM 53-00-01-2R-36 PARA 4U. THIS IS CAT B REPAIR REINSPECT REQUIRED 50,000 FLT CYCLES FROM AIRPLANE DELIVERY-INTERVAL 5,000 FLT CYCLES PER SRM 53-00-01-2R-36 PARA 5. REF CUSTOMER CARD N/R-00003.
